# SDR RAIA990705

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Head
- Part number: 6226521016
- Condition: Failed
- Location: Nr 2 Nav
- Part time: 8,624 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7316 - STL - NR 2 NAV DISPLAY STARTED BLINKING.  MAINTENANCE REPLACED NR 2 NAV CONTROL HEAD.  (M)
